Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Print this page Email this page Users Online: 589
CASE REPORT
Year : 2018  |  Volume : 7  |  Issue : 4  |  Page : 305-307

Carbimazole-induced agranulocytosis – A rare case report


Department of General Medicine, Siddhartha Medical College, Government General Hospital, Vijayawada, Andhra Pradesh, India

Correspondence Address:
Dr. R Siddeswari
Department of General Medicine, Siddhartha Medical College, Government General Hospital, Vijayawada, Andhra Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/JDRNTRUHS.JDRNTRUHS_60_18

Rights and Permissions

A 30-year-old lady with hyperthyroidism for the past 1 year was initially on carbimazole 30 mg twice orally and then changed to 30 mg once daily. She presented with intermittent fever since 3 weeks, h/o oral ulcers, difficulty in swallowing, and palpitations. Routine investigations showed anemia, neutropenia, leucopenia, and C-reactive protein elevation. Peripheral smear showed normocytic normochromic anemia with leucopenia. Widal test, RA factor test, immunoglobulin M (Ig M) dengue, Ig M Lepto, antinuclear antibody screen, cytoplasmic antineutrophil cytoplasmic antibodies, and perinuclear anti-neutrophil cytoplasmic antibodies tests were negative. Viral markers are negative.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed415    
    Printed14    
    Emailed0    
    PDF Downloaded31    
    Comments [Add]    

Recommend this journal